# SDR CA040615007

- Difficulty date: May 13, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Univar 415C
- Aircraft time: 2,100 hours
- Engine: Cont C7512
- Propeller: Mcauly 1B90CM
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 10357164
- Condition: Cracked
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: S4LN21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT HARD TO START WHEN ENGINE IS HOT. CHECKED MAGNETO TO ENGINE TIMING AND COULD NOT GET RT MAGNETO (S/N 540710) POINTS TO OPEN OR CLOSE. REMOVED LT MAGNETO (S/N 540756) DUE TO PROBLEMS FOUND IN RT MAGNETO.  FOUND COIL CRACKED AND OPAQUE. AD 94-01-03R2 AND SB 644 HAD NOT BEEN ACCOMPLISHED IN LT MAGNETO S/N 540756. TECHNICAL RECORDS INDICATE ENGINE JUST HAD OVERHAUL  TTSN 14.3 HOURS.
